MAUDE Adverse Event Report: MDT Puerto Rico Operations Co, Med Rel CD HORIZON® Spinal System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT Puerto Rico Operations Co, Med Rel CD HORIZON® Spinal System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 55840007555
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having fusion revision spinal therapy for l5 nerve pain to l5/s1.It was reported that solera caps partially backed out from solera screws in s1.Identified during revision surgery.S1 screws had loosened and needed to be upsized.There were unknown patient symptoms reported.There were no further complications reported regarding the event.Additional information received that there was no patient symptoms reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® Spinal System
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50270507
Report Number2647346-2026-00435
Device Sequence Number10324722
Product Code KWP
UDI-Device Identifier00643169004368
UDI-Public(01)00643169004368(11)150430(10)H5183637
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number55840007555
Device Catalogue Number55840007555
Device Lot NumberH5183637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured04/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown